On Dirichlet Problem With Singular Integral Boundary Condition

QSpace/Manakin Repository

On Dirichlet Problem With Singular Integral Boundary Condition

Show simple item record


dc.contributor.author Mohamed, M. I [محمد ابراهيم محمد] en_US
dc.date.accessioned 2009-11-25T15:20:31Z
dc.date.available 2009-11-25T15:20:31Z
dc.date.issued 1983 en_US
dc.identifier.citation Qatar University Science Journal, 1983, Vol. 3, Pages 13-18. en_US
dc.identifier.uri http://hdl.handle.net/10576/9886
dc.description.abstract In this paper a Dirichlet problem, with singular integral condition, is studied. It is shown that such problem can be reduced to a regular equation which allows us to construct the solution. en_US
dc.description.abstract في هذ ا البحث درست مسألة درشلت ذ ات شرط حدي تكاملي شاذ والتي امكن قحوللها الى معادلة ذات مؤثر منتظم مما أدى الى توكيب الحل المطلوب . ar
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title On Dirichlet Problem With Singular Integral Boundary Condition en_US
dc.title.alternative عن مسألة درشلت ذات الشرط الحدي التكاملي الشاذ ar
dc.type Article en_US
dc.identifier.pagination 13-18 en_US
dc.identifier.volume 3 en_US

Files in this item

Files Size Format View
abstract.pdf 1.551Kb PDF View/Open
abstract.doc 19.5Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
07-83-3-0002-fulltext.pdf 114.8Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account